It is wrecking my life. What withdrawal symptoms might I have?
Hi some of the symptoms to watch out for are as follow:
"Clinical Worsening/Suicide Risk, Seizures, Activation of Mania/Hypomania, Insomnia, Headache/Dizziness, Nausea... "
I know it sounds a bit scary, but these are potential withdrawal symptoms, and it doesn't mean that you will be affected. I hope you are successful losing the weight. I understand how you feel, i am taking medications that can/have attribute/d to weight gain and it is quite depressing. I am currently weaning off some of them, so hopefully we will both be successful
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2011 • 5 answers
Posted 26 Jul 2013 • 4 answers
I have recently weaned off lexapro after gaining 15 pounds and never able to lose it no matter what?
Posted 20 Oct 2015 • 1 answer
Posted 10 Jun 2016 • 1 answer
Posted 2 Jul 2016 • 2 answers